# SDR SWAA2023031301840

- Difficulty date: February 10, 2023
- Submitted: March 13, 2023
- Operation: Air carrier
- Aircraft: N289CT
- Make and model: Boeing 737-7H4
- Aircraft serial: 36633
- Aircraft time: 50,940 hours, 30,659 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY - INTERCOSTAL HAS A CRACK BS 500A+2 RBL 24<[01] NOT ALLOWABLE DAMAGE FOUND ON SRM. PART DO NOT HAVE ENTRIES ARE CALLED REPAIRABLE BY REPLACEMENT IAW SRM 51-10-02 STEP 9C;[02] REMOVED ON FWD CARGO BAY INTERCOSTAL AT BS 500A TO BS 500B RBL 24 IAW SRM 51-40-02;[03] RECEIVED FWD CARGO BAY NEW ITERCOSTAL BS500A - BS500B RBL 24 P/N 143A7510-12 PO#878716. LOCATED AND DRILLED IAW SRM 51-40-05 AND DWG 143A7505. OK TO INSTAL;[04] VERIFIED CORRECTIVE ACTION STEPS 1;2 AND 3. VERIFIED OK TO INSTALL.;[05] INSTALLED ON FWD CARGO BAY NEW INTERCOSTAL BS 500A TO BS 500B RBL 24 IAW SRM 51-40-02 AND DWG 143A7505;[06] VERIFIED CORRECTIVE ACTION STEP 5.;[07] VERIFIED MEASUREMENT TABLE AND TASK CARD COMPLETE.
